Announcement

Collapse
No announcement yet.

Benadryl

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Benadryl

    itching head face neck. i had topical dermitis months ago. everything looks ok, but i am now dry and oily. benydryl pills help but is it safe. i couldn't use it years ago. it made me feel like i was passing urine but i wasn't (condom catheter). i now have have a foley, gp said i'll ok but i'm not sure. IS THIS SAFE.
    Wish I didn't know now what I didn't know then.
    Bob Seger

  • #2
    Suggest you see a dermatologist, not just your GP.

    Diphenhydramine (generic of Benadryl) is an antihistamine best used for short term management of allergic reactions such as hives, and is sometimes used for mild Parkinson's Disease as well as as a sleeping pill (hypnotic). It is not a good drug to use as a sleeping pill or for regular use for the elderly, who often have untoward side effects from its use. It can also interact adversely with many other medications. Here is a good site that discusses side effects: https://www.rxlist.com/benadryl-side...rug-center.htm

    (KLD)
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment


    • #3
      I will never take Benadryl (Diphenhydramine) again. The last two times that I took it, I developed an ileus and had to stay in the hospital for a few days. I didn't think they were linked until I read this document:

      http://cdn.neiglobal.com/content/pg/live/diphenhydramine.pdf

      Comment

      Working...
      X